MathSciNet Relay Station
MathSciNet bibliographic data
MR2233687 53C21 (35J60 53C20 58J05 58J60)
Li, Aobing; Li, Yan Yan On some conformally invariant fully nonlinear equations. II. Liouville, Harnack and Yamabe. Acta Math. 195 (2005), 117–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement